Alert archive / Michigan / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 15, NWS Gaylord, MI
NWS Gaylord, MI issued this severe thunderstorm warning at Jul 20, 2019, 4:31 PM EDT for Alcona County, Iosco County, Ogemaw County, Michigan. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2019, 4:31 PM EDT (20:31 UTC)
- Expired
- Jul 20, 2019, 5:15 PM EDT
- In force
- 44 min
- Issued by
- NWS Gaylord, MI
- Area
- Storm-based polygon
Counties Alcona County, MI, Iosco County, MI, Ogemaw County, MI
The radar
The NCL Michigan radar (KAPX), 102 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 2:15 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Alpena, MI (KAPX), launched 12:00Z, 8.5 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 160 J/kg
- Mixed-layer CIN
- -460 J/kg
- Mixed-layer LCL
- 1415 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 323 m²/s²
- 0-3 km storm-relative helicity
- 317 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
736
WUUS53 KAPX 202031
SVRAPX
MIC001-069-129-202115-
/O.NEW.KAPX.SV.W.0015.190720T2031Z-190720T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gaylord MI
431 PM EDT Sat Jul 20 2019
The National Weather Service in Gaylord has issued a
* Severe Thunderstorm Warning for...
Southern Alcona County in northern Michigan...
Eastern Ogemaw County in northern Michigan...
Iosco County in northern Michigan...
* Until 515 PM EDT.
* At 431 PM EDT, Doppler radar indicated a line of severe
thunderstorms capable of producing damaging winds in excess of 60
mph. These storms were located along a line extending from McKinley
to near Skidway Lake to near Alger, and moving east at 35 mph.
* Locations impacted include...
East Tawas, Tawas City, Glennie, South Branch, Mikado, Whittemore,
Lincoln, Skidway Lake, Tawas Point State Park, Plainfield Township,
Rifle River State Park, National City, Hale, Lupton, Wurtsmith
Airfield, Wilber, Prescott and Sid Town.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Severe thunderstorms produce damaging winds, destructive hail, deadly
lightning and very heavy rain. For your protection, move to an
interior room on the lowest floor of your home or business. Heavy
rains flood roads quickly so do not drive into areas where water
covers the road.
&&
LAT...LON 4423 8341 4421 8346 4422 8349 4419 8350
4418 8356 4416 8357 4417 8413 4424 8405
4447 8402 4451 8394 4451 8389 4454 8388
4459 8380 4471 8333
TIME...MOT...LOC 2031Z 276DEG 31KT 4462 8391 4424 8397 4408 8415
$$
JPB3 follow-up statements
671
WWUS53 KAPX 202052
SVSAPX
Severe Weather Statement
National Weather Service Gaylord MI
452 PM EDT Sat Jul 20 2019
MIC129-202100-
/O.CAN.KAPX.SV.W.0015.000000T0000Z-190720T2115Z/
Ogemaw MI-
452 PM EDT Sat Jul 20 2019
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OGEMAW COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northern Michigan.
LAT...LON 4423 8341 4421 8346 4422 8349 4419 8350
4418 8356 4416 8357 4417 8388 4451 8389
4454 8388 4459 8380 4471 8333
TIME...MOT...LOC 2050Z 262DEG 43KT 4455 8379 4426 8365 4406 8388
$$
MIC001-069-202115-
/O.CON.KAPX.SV.W.0015.000000T0000Z-190720T2115Z/
Alcona MI-Iosco MI-
452 PM EDT Sat Jul 20 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHERN ALCONA AND IOSCO COUNTIES...
At 450 PM EDT, Doppler radar indicated a line of severe
thunderstorms located along a line extending from near Curtisville
to near National City to Omer, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
East Tawas, Tawas City, Glennie, South Branch, Mikado, Whittemore,
Lincoln, Tawas Point State Park, Plainfield Township, National City,
Hale, Wurtsmith Airfield, Wilber and Sid Town.
LAT...LON 4423 8341 4421 8346 4422 8349 4419 8350
4418 8356 4416 8357 4417 8388 4451 8389
4454 8388 4459 8380 4471 8333
TIME...MOT...LOC 2050Z 262DEG 43KT 4455 8379 4426 8365 4406 8388
HAIL...<.75IN
WIND...60MPH
$$
JPB783
WWUS53 KAPX 202104
SVSAPX
Severe Weather Statement
National Weather Service Gaylord MI
504 PM EDT Sat Jul 20 2019
MIC001-202114-
/O.CAN.KAPX.SV.W.0015.000000T0000Z-190720T2115Z/
Alcona MI-
504 PM EDT Sat Jul 20 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ALCONA COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northern Michigan.
LAT...LON 4423 8341 4421 8346 4422 8349 4419 8350
4418 8356 4416 8357 4416 8367 4417 8383
4450 8369 4451 8336
TIME...MOT...LOC 2104Z 270DEG 37KT 4446 8355 4425 8347 4407 8364
$$
MIC069-202115-
/O.CON.KAPX.SV.W.0015.000000T0000Z-190720T2115Z/
Iosco MI-
504 PM EDT Sat Jul 20 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR IOSCO COUNTY...
At 504 PM EDT, severe thunderstorms were located along a line
extending from 8 miles west of Wurtsmith Airfield to Tawas Point
State Park to near Au Gres, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
East Tawas, Tawas City, Whittemore, Tawas Point State Park,
Plainfield Township, Wurtsmith Airfield, National City, Wilber and
Sid Town.
LAT...LON 4423 8341 4421 8346 4422 8349 4419 8350
4418 8356 4416 8357 4416 8367 4417 8383
4450 8369 4451 8336
TIME...MOT...LOC 2104Z 270DEG 37KT 4446 8355 4425 8347 4407 8364
HAIL...<.75IN
WIND...60MPH
$$
JPB114
WWUS53 KAPX 202114
SVSAPX
Severe Weather Statement
National Weather Service Gaylord MI
514 PM EDT Sat Jul 20 2019
MIC069-202123-
/O.EXP.KAPX.SV.W.0015.000000T0000Z-190720T2115Z/
Iosco MI-
514 PM EDT Sat Jul 20 2019
...THE SEVERE THUNDERSTORM WARNING FOR IOSCO COUNTY WILL EXPIRE AT
515 PM EDT...
The storms which prompted the warning have moved out onto Lake
Huron. Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northern Michigan.
LAT...LON 4423 8341 4421 8346 4422 8349 4419 8350
4418 8356 4416 8357 4416 8367 4417 8383
4450 8369 4451 8336
TIME...MOT...LOC 2113Z 276DEG 31KT 4446 8351 4425 8343 4407 8360
$$
JPBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 3:52 PM EDT, 39 minutes earlier.
Area forecast discussion, Jul 20, 3:52 PM EDT, 39 minutes before
Area Forecast Discussion National Weather Service Gaylord MI 352 PM EDT Sat Jul 20 2019 .NEAR TERM...(Through Tonight) Issued at 352 PM EDT Sat Jul 20 2019 ...Showers and thunderstorms through early evening... High Impact Weather Potential: Severe storm threat over the next several hours. Ongoing flooding in the SW counties. Pattern Synopsis/Forecast: Thunderstorm complex and well defined MCV is currently advancing through northern Lower Michigan producing heavy rain and some severe weather, primarily south of M-32. Trailing rain shield stretches up into eastern Upper Michigan. Second complex of storms is not too far behind, pressing through central Wisconsin, and will be moving through the region over the next 3 to perhaps 6 hours, although the "business" end of that convection appears to be taking a more southern track toward southern Lower Michigan where better instability resides. Primary Forecast Concerns: Ongoing severe storm and heavy rain threat. Ongoing round of showers/storms will move through the region through late afternoon/early evening. Second round will follow through early to mid evening although as mentioned, stronger part of that complex may take a southern track into southern Lower Michigan with more of the stratiform rain shield impacting northern Lower. But the severe weather threat for us will probably diminish after this first line and MCV exits the region, fairly close to the end time of the ongoing severe thunderstorm watch. Until then, will probably be able to start trimming out the western sections of the watch in the next couple of hours. Flooding threat from earlier training thunderstorms across Manistee county is also diminishing...stationary storms and heavy rain have been pushed out the area by the convective line/MVC. Given the very hefty rainfall amounts through that area (possibly as much as 10 inches) Will have to assess whether or not the ongoing flash flood warning will need to be replaced by an areal flood warning to address standing water issues. && .SHORT TERM...(Sunday through Tuesday) Issued at 352 PM EDT Sat Jul 20 2019 High Impact Weather Potential: Minimal. Pattern synopsis/forecast: By Sunday morning, fairly zonal upper- level flow is anticipated across the region with two surface boundaries of note. The primary and more impressive cold front is expected to be situated downstate...generally running west to east from near Chicago to Lake Erie. Secondary/weaker front progged to be draped from the U.P eastward into Ontario and Quebec. These boundaries should both slowly sag south throughout the day before being ushered well off to the south and east as broad mid-level troughing with several embedded smaller shortwaves arrives overhead Sunday night through the remainder of the forecast period. However, despite renewed troughing, high pressure nosing into the west should allow for mainly dry conditions to prevail across much of northern Michigan through early in the upcoming week. Primary forecast concerns/challenges: Decreasing PoPs Sunday. Temperature trends through the forecast period. The aforementioned frontal boundaries are both expected to sag south throughout the day Sunday, ultimately allowing cold air advection to develop through much of the day Sunday. Much drier air will also accompany this cooler airmass (PWs sink from 0.75 - 1.25 inches early in the day to sub 0.75 inches by Sunday evening). Suppose there could be a lingering early day shower, mainly south of M-55, but expect this to be the exception rather than the rule. otherwise, more sun than clouds are expected across northern Michigan with much more comfortable temps/dew points as highs top out within a degree or two of 80 degrees area-wide. While I see no glaring evidence to add low PoPs into parts of the forecast area Sunday night, could foresee a solution that brings a few isolated sprinkles or light showers as a result of increased mid-level support out ahead of the aforementioned incoming shortwave trough axis. Of course, the limiting factor will be paltry deep layer moisture, so have opted to keep the forecast dry through this period as well...at least at this point. Primarily dry conditions are expected to prevail through the early part of the upcoming work week as high pressure noses into the region from the west. Lots of sunshine under broad north- northwesterly flow will be the rule leading to slightly below normal high temperatures ranging through the 70s area-wide. && .LONG TERM...(Tuesday night through Saturday) Issued at 352 PM EDT Sat Jul 20 2019 High Impact Weather Potential: Minimal. Broad northwesterly flow continues through at least Wednesday night/Thursday morning with little in the way of impact. Could foresee a solution that brings a few light/scattered showers to portions of the region Tuesday night/Wednesday, but with little confidence at this point given subtle guidance differences with respect to timing/strength of embedded shortwaves in larger parent troughing. Perhaps the next widespread chance of showers and perhaps storms arrives late in the week into next weekend as a cold front is expected to drop across the region. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 218 PM EDT Sat Jul 20 2019 Complex of thunderstorms will cross northern Lower Michigan this afternoon, primarily impacting MBL and TVC with lesser impacts for PLN and APN. Convection should exit the area early this evening. Cloud cover trends remain nebulous at this point. A fair amount of lower cloud cover has developed across northern Lower Michigan bringing a large amount of MVFR cloud cover to the region. That will likely remain the case through the afternoon...possibly into the evening as the rainfall moves through. Will see how well we can thin out the cloud cover tonight behind the storm complex. Right now, I have the terminal sites returning to VFR weather...but that may change. VFR weather will return to the area on Sunday. && .MARINE... Issued at 352 PM EDT Sat Jul 20 2019 Cold front will sag down through the region later tonight and turn winds decidedly into the northwest with some gustiness lingering into Sunday. Until then, winds will remain somewhat erratic owing to ongoing convection moving through the region...with gusts occassionally and briefly reaching small craft criteria. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. && NEAR TERM...BA SHORT TERM...MG LONG TERM...MG AVIATION...BA MARINE...BA
Hazardous weather outlook, Jul 20, 3:56 PM EDT, 35 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 356 PM EDT Sat Jul 20 2019 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ016>018-020>036- 041-042-086>088-095>099-211000- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay-Emmet- Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency-Alpena- Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-Manistee- Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Western Chippewa-Central Chippewa-Southeast Chippewa- Western Mackinac-Eastern Mackinac- Mackinac Island/Bois Blanc Island-Beaver Island-Charlevoix- 356 PM EDT Sat Jul 20 2019 This hazardous weather outlook is for northern Lower Michigan... eastern Upper Michigan...and adjacent nearshore waters of Lake Michigan...Lake Huron and Lake Superior. .DAY ONE...Tonight. Strong to severe thunderstorms will move through northern Lower Michigan through early evening, primarily south of M-32. The primary threats are damaging winds in excess of 60 mph. Any storms will also produce locally heavy downpours. Very heavy and persistent rainfall across Manistee county earlier in the day will lead to localized flooding issues through tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant weather and rainfall amounts to the National Weather Service. Reports may be made one of three ways: Online: weather.gov/gaylord Facebook: facebook.com/nwsgaylord Twitter: twitter.com/nwsgaylord && For more information visit http://weather.gov/gaylord.
In the hours before
Local storm report, Jul 20, 3:15 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
315 PM EDT SAT JUL 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HEAVY RAIN 3 W HONOR 44.67N 86.08W
07/20/2019 M2.90 INCH BENZIE MI PUBLIC
2.9 INCHES FELL WITHIN 1.5 HOURS.
&&Local storm report, Jul 20, 3:16 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GAYLORD MI
316 PM EDT SAT JUL 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM FLASH FLOOD DUBLIN 44.18N 85.93W
07/20/2019 MANISTEE MI PUBLIC
STORE TAKING ON WATER NORTH OF IRONS.
0202 PM TSTM WND GST 3 SSW MAPLE CITY 44.81N 85.90W
07/20/2019 M48 MPH LEELANAU MI MESONET
CORRECTS PREVIOUS NON-TSTM WND GST REPORT
FROM 3 SSW MAPLE CITY TO LABEL AS TSTM WND
GST. MESONET STATION MC045 MI-02 MAPLE CITY
ESS.
0208 PM HEAVY RAIN 4 S EMPIRE 44.76N 86.06W
07/20/2019 M2.08 INCH BENZIE MI MESONET
MESONET STATION SBDM4 BEAR.
0235 PM TSTM WND DMG 1 SE BURDICKVILLE 44.84N 85.93W
07/20/2019 LEELANAU MI LAW ENFORCEMENT
TREES DOWN ON ROAD.
0235 PM TSTM WND DMG 1 NW CEDAR 44.86N 85.81W
07/20/2019 LEELANAU MI LAW ENFORCEMENT
TREES ACROSS ROAD.
0246 PM HEAVY RAIN 1 N MANISTEE 44.26N 86.32W
07/20/2019 M6.49 INCH MANISTEE MI MESONET
MESONET STATION DW3748 MANISTEE.
0252 PM TSTM WND DMG 1 NE SUTTONS BAY 44.99N 85.64W
07/20/2019 LEELANAU MI LAW ENFORCEMENT
TREE DOWN BLOCKING M-22 NORTH OF SUTTONS
BAY.
0257 PM TSTM WND DMG SUTTONS BAY 44.98N 85.65W
07/20/2019 LEELANAU MI LAW ENFORCEMENT
TREES REPORTED DOWN VIA LAW ENFORCEMENT.
0259 PM HEAVY RAIN 1 NE WELLSTON 44.22N 85.94W
07/20/2019 M3.25 INCH MANISTEE MI MESONET
MESONET STATION WLLM4 WELLSTON.
0300 PM FLASH FLOOD 1 S MANISTEE 44.24N 86.33W
07/20/2019 MANISTEE MI PUBLIC
FLOODING SURROUNDING SOME 12TH STREET
RESIDENCES.
0300 PM FLOOD 3 S EASTLAKE 44.20N 86.28W
07/20/2019 MANISTEE MI LAW ENFORCEMENT
WATER OVER ROAD DUE TO HEAVY RAIN.
0310 PM HEAVY RAIN 3 W HONOR 44.67N 86.08W
07/20/2019 M2.90 INCH BENZIE MI PUBLIC
2.9 INCHES FELL WITHIN 1.5 HOURS.
0310 PM HEAVY RAIN 1 NNW WELLSTON 44.23N 85.96W
07/20/2019 M5.26 INCH MANISTEE MI MESONET
MESONET STATION EW0269 WELLSTON.
&&
GILLENLocal storm report, Jul 20, 3:18 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
318 PM EDT SAT JUL 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM TSTM WND DMG 5 ENE EASTLAKE 44.26N 86.19W
07/20/2019 MANISTEE MI LAW ENFORCEMENT
TREES DOWN.
&&
KJFLocal storm report, Jul 20, 3:20 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
320 PM EDT SAT JUL 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND GST 1 N CADILLAC 44.27N 85.42W
07/20/2019 M40 MPH WEXFORD MI AWOS
AWOS STATION KCAD CADILLAC - WEXFORD COUNT
ARPT.
&&
JZLocal storm report, Jul 20, 3:41 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
341 PM EDT SAT JUL 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND GST 1 WSW IRONTON 45.26N 85.22W
07/20/2019 M39 MPH CHARLEVOIX MI MESONET
MESONET STATION DW7501 CHARLEVOIX.
&&
GILLENLocal storm report, Jul 20, 3:43 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
343 PM EDT SAT JUL 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG 1 SW WOLVERINE 45.27N 84.61W
07/20/2019 CHEBOYGAN MI TRAINED SPOTTER
MULTIPLE TREES DOWN.
&&The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 9:03 PM EDT | Heat Advisory | APX | Arenac, Gladwin, Iosco, Ogemaw | 16 hr |
| Jul 19, 11:15 PM EDT | Special Marine Warning | APX | 90 min | |
| Jul 19, 11:40 PM EDT | Severe Thunderstorm Warning | APX | Benzie, Grand Traverse, Leelanau, Manistee, Wexford | 80 min |
| Jul 20, 12:12 AM EDT | Coastal Flood Advisory | APX | Antrim, Benzie, Charlevoix, Emmet, Grand Traverse, Leelanau and 1 more | 5 hr |
| Jul 20, 12:49 AM EDT | Special Marine Warning | APX | 86 min | |
| Jul 20, 1:06 AM EDT | Severe Thunderstorm Warning | APX | Kalkaska, Missaukee | 39 min |
| Jul 20, 11:43 AM EDT | Severe Thunderstorm Warning | APX | Manistee, Wexford | 24 min |
| Jul 20, 12:03 PM EDT | Flash Flood Warning | APX | Manistee | 3 hr |
| Jul 20, 1:35 PM EDT | Special Marine Warning | APX | 85 min | |
| Jul 20, 1:52 PM EDT | Severe Thunderstorm Warning | APX | Manistee | 53 min |
| Jul 20, 1:59 PM EDT | Special Marine Warning | APX | 46 min | |
| Jul 20, 2:16 PM EDT | Severe Thunderstorm Warning | APX | Leelanau | 29 min |
| Jul 20, 2:28 PM EDT | Special Marine Warning | APX | 32 min | |
| Jul 20, 2:35 PM EDT | Severe Thunderstorm Warning | APX | Benzie, Grand Traverse, Leelanau | 40 min |
| Jul 20, 2:49 PM EDT | Flash Flood Warning | APX | Manistee | 3 hr |
| Jul 20, 4:53 PM EDT | Special Marine Warning | APX | 97 min | |
| Jul 20, 5:45 PM EDT | Areal Flood Warning | APX | Manistee | 18 hr |
Nearby
Severe Thunderstorm Warnings in Michigan, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.